I am been suffering from migrines since childhood (I am 48 now). Lately, as my perios have become erratric, mi migraines became worse, having 2-3 per week. IWhenever the migraine is mild, I tale Migraleve (paracetamol +codeine+ nausea med), but when it's strong I take Relert 40 mg (eletriptan), which usually get rids of mi migraine.
Lately I am experiencing problems remembering words (I am trilingual, and sometines I cant remember a word in any of the languages), and also my handwriting became worse (but truth to be told, I am not ewriting much lately).I noticed that I have problems drawing something (let's say, when playing pictionary and have to draw a dog, it's not as dog-looking as before), and also noticesd that I am singing more out of tune..ot totally missing the tune.
Is it migraine or migraine-drug related, or is it something owrse, like aphasia? (Well, the internet and Google make finding terrible illneses very easy...) I need to consult a neuro about this, but first I wanted trun it our by the comunity here and see some answers.
Any thoughts? I am worried.